Morse flow trees and Legendrian contact homology in 1-jet spaces
2007 (English)In: Geometry and Topology, ISSN 1465-3060, E-ISSN 1364-0380, Vol. 11, no 2, 1083-1224 p.Article in journal (Refereed) Published
Let L ⊂ J1(M) be a Legendrian submanifold of the 1–jet space of a Riemannian n–manifold M. A correspondence is established between rigid flow trees in M determined by L and boundary punctured rigid pseudo-holomorphic disks in T*M, with boundary on the projection of L and asymptotic to the double points of this projection at punctures, provided n≤2, or provided n>2 and the front of L has only cusp edge singularities. This result, in particular, shows how to compute the Legendrian contact homology of L in terms of Morse theory.
Place, publisher, year, edition, pages
2007. Vol. 11, no 2, 1083-1224 p.
holomorphic disk, Morse theory, flow tree, contact homology, Legendrian, Lagrangian
IdentifiersURN: urn:nbn:se:uu:diva-12613DOI: 10.2140/gt.2007.11.1083ISI: 000253770500022OAI: oai:DiVA.org:uu-12613DiVA: diva2:40382